# SDR SWIA20250418223

- Difficulty date: February 23, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND  PULL IN CAM AT FS310 CHAFED (C-CHECK RO 04/17/2025)REMOVED AND REPLACED PASSENGER DOOR SURROUND PULL-IN CAM P/N 600-31688-17 AT FS310 PER DWG NO 600-31900 REV K, AND CRJ200 SRM 51-42-21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
